# SDR AUS20040310

- Difficulty date: April 14, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE731*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Part number: 12945085021
- Condition: Cracked
- Location: Pneumatic Dist
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE HP SERVO PRESSURE SUPPLY TUBE TO MANIFOLD WELDED JOINT CRACKED.
